Locally invariant sets of three-dimensional autonomous systems
Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1331-1334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_7_a17,
author = {N. A. Bodunov},
title = {Locally invariant sets of three-dimensional autonomous systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1331--1334},
year = {1975},
volume = {11},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_7_a17/}
}
N. A. Bodunov. Locally invariant sets of three-dimensional autonomous systems. Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1331-1334. http://geodesic.mathdoc.fr/item/DE_1975_11_7_a17/